RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 5, Pages 1324–1328 (Mi zvmmf5205)  

Scientific communications

The problem of the optimal distribution of resources for a net model with linear constraints on the time for completing jobs

A. V. Mishchenko, B. G. Sushkov

Moscow

Full text: PDF file (657 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:5, 229–235

Bibliographic databases:

UDC: 519.86
MSC: Primary 90B05; Secondary 90C90
Received: 07.04.1980

Citation: A. V. Mishchenko, B. G. Sushkov, “The problem of the optimal distribution of resources for a net model with linear constraints on the time for completing jobs”, Zh. Vychisl. Mat. Mat. Fiz., 20:5 (1980), 1324–1328; U.S.S.R. Comput. Math. Math. Phys., 20:5 (1980), 229–235

Citation in format AMSBIB
\Bibitem{MisSus80}
\by A.~V.~Mishchenko, B.~G.~Sushkov
\paper The problem of the optimal distribution of resources for a net model with linear constraints on the time for completing jobs
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 5
\pages 1324--1328
\mathnet{http://mi.mathnet.ru/zvmmf5205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=593509}
\zmath{https://zbmath.org/?q=an:0454.90025}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 5
\pages 229--235
\crossref{https://doi.org/10.1016/0041-5553(80)90099-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5205
  • http://mi.mathnet.ru/eng/zvmmf/v20/i5/p1324

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:375
    Full text:124
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020